# SDR SWAA115002

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 14,198 hours, 8,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT AFT EMERGENCY EXIT LIGHT FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
